# SDR AALA201903259020

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 20,382 hours, 3,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DISPLAYED THE L1 DOOR HAD LOW PRESSURE.  THE AIRCRAFT WAS GROUDNED.  MAINTENANCE SERVICED THE L1 DOOR ASSIST BOTTLE IAW JC 33C80052002, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
